# SDR DL73G030981

- Difficulty date: November 5, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N221DL
- Make and model: Boeing 737-35B
- Aircraft serial: 23970
- Aircraft time: 41,197 hours, 21,674 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: 4618000208
- Condition: Failed
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DIV DUE TO LOSS OF ALL HEADING INFORMATION.  REPLACED NR 1 IRU.
